# SDR GTIA020670

- Difficulty date: May 10, 2002
- Submitted: July 9, 2002
- Operation: Air carrier
- Aircraft: N816NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49140
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND MID PIT CORROSION AT LONGERON 29L STATION 636-655, MID PIT CORROSION AT LONGERON.  INSTALLED LONGERON SPLICE AT STATION 579-596.  INSTALLED NEW LONGERON 30.  FABRICATED AFT LONGERON 30 SPLICE.  INSTALLED NEW AFT SPLICE AT LONGERON 30 IAW MD80 SRM 51-3-5.  (M)
